Abstract and Applied Analysis
Volume 2005 (2005), Issue 6, Pages 619-637
Exact controllability for a semilinear wave equation with both interior and boundary controls
Department of Mathematics, Faculty of Science, University of British Columbia, Vancouver V6T 1Z4, BC, Canada
Received 13 May 2004
Copyright © 2005 Bui An Ton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The exact controllability of a semilinear wave equation in a bounded open domain of , with controls on a part of the boundary and in the interior, is shown. Feedback laws are established.